# SDR USAA2012082800018

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 2,261 hours, 870 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L120630100
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OXYGEN BOTTLE DEFECTIVE - FLIGHT ATTENDANT COULD NOT GET OXYGEN TO FLOW.  REMOVED AND REPLACED OXYGEN MASK.
